# SDR EIA2001189

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - LT WING NR 2 MAIN TANK MID SPAR UPPER WEB FASTENER EDGE CRACKED FROM WS 382-411.  TRIMMED OFF CRACKED AREA, NDT INSPECTED, INSTLALED FREEZE PLUG AND REPAIRED MID SPAR WEB PER SRM 57-10-06.  (M)
